Opuscula Mathematica
Opuscula Math. 32, no. 1 (), 125-135
Opuscula Mathematica

Weyl's theorem for algebraically k-quasiclass A operators

Abstract. If \(T\) or \(T^*\) is an algebraically \(k\)-quasiclass \(A\) operator acting on an infinite dimensional separable Hilbert space and \(F\) is an operator commuting with \(T\), and there exists a positive integer \(n\) such that \(F^n\) has a finite rank, then we prove that Weyl's theorem holds for \(f(T)+F\) for every \(f \in H(\sigma(T))\), where \(H(\sigma(T))\) denotes the set of all analytic functions in a neighborhood of \(\sigma(T)\). Moreover, if \(T^*\) is an algebraically \(k\)-quasiclass \(A\) operator, then \(\alpha\)-Weyl's theorem holds for \(f(T)\). Also, we prove that if \(T\) or \(T^*\) is an algebraically \(k\)-quasiclass \(A\) operator then both the Weyl spectrum and the approximate point spectrum of \(T\) obey the spectral mapping theorem for every \(f \in H(\sigma(T))\).
Keywords: algebraically \(k\)-quasiclass \(A\) operator, Weyl's theorem, \(\alpha\)-Weyl's theorem.
Mathematics Subject Classification: 47B20.
Cite this article as:
Fugen Gao, Xiaochun Fang, Weyl's theorem for algebraically k-quasiclass A operators, Opuscula Math. 32, no. 1 (2012), 125-135, http://dx.doi.org/10.7494/OpMath.2012.32.1.125
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.